# SDR W8PA970581

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 958
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT AROUND NUTPLATE HOLE AT BS 958, LBL 7, WL 208.  REPLACED FLOOR SUPPORT WITH NEW PART PER SRM 51-40-02.  (M)
